Apple Watch Records Two Days of Arrhythmia Leading Up To Myocarditis Death of 26-Year-Old Following Pfizer Booster

By Neil Campbell | January 13, 2022
Neil lives in Canada and writes about society and politics.
2,178
The Apple Watch of a 26-year-old man recorded two days of arrhythmia leading up to his death caused by myocarditis induced by an adverse reaction to the Pfizer booster COVID injection.
An Apple event about the Apple Watch series 5 on September 10, 2019 on Apple's Cupertino, California campus. An Apple Watch worn by 26-year-old Joseph Keating, a South Dakota man, recorded two days of arrhythmia and a day of tachycardia before he passed away from myocarditis attributed by the medical examiner to his Pfizer COVID-19 booster injection. (Image: Justin Sullivan/Getty Images)

An Apple Watch worn by a 26-year-old South Dakota man who died from myocarditis four days after accepting a booster of Pfizer’s gene therapy messenger RNA Coronavirus Disease 2019 (COVID-19) injection quietly recorded two days of arrhythmia before his final moments.

The official cause of death noted on the autopsy of Joseph Keating, a 5’9, 240lbs white male, was “multifocal myocarditis involving the left ventricle and septum.”

Keating died on Nov. 12, 2021 after receiving his Pfizer booster and an influenza vaccine just days earlier on Nov. 8. The Final Diagnosis section of the autopsy notes receipt of a booster injection and the flu shot in the primary position, while the Contributory section positions “recent Pfizer COVID vaccine” in its forefront.

The Comments section of the report also stated, “Myocarditis following administration of Pfizer Covid vaccine has been noted in male patients between the ages of 16 and 29 years, and most commonly presents 3 to 5 days following administration. Post Pfizer Covid vaccination myocarditis has been identified to cause left ventricular dysfunction.”

FURTHER READING

“Recent Pfizer COVID 19 Booster Vaccine” is also listed in Part II of the Cause of Death section on Keating’s official Certificate of Death issued by the State of South Dakota.

Details of Keating’s adverse reaction fatality were elucidated in an exclusive Jan. 11 article by The Defender, where his mother, Cayleen, “Said her son was pro-vaccine and worked in an environment where he needed to be vaccinated.”

Cayleen provided Joseph’s vaccine passport cards, showing his original two doses were taken months prior in March and April.

Website How Bad Is My Batch, recently promoted by mRNA inventor Dr. Robert Malone, shows the batch number associated with Keating’s first dose was attributed to 2,549 adverse reactions, 9 deaths, 54 disabilities, and 43 life threatening illnesses based on data parsing from VAERS.

The second dose is reported to be associated with 1,713 adverse reactions, 15 deaths, 23 disabilities, and 22 life threatening illnesses.

Both batches are listed in the site’s lot expiry list, which it claims denotes the likelihood that a specific batch contained actual mRNA vaccine compared to a placebo control.

Cayleen stated that nonetheless, her son did not experience any adverse reactions to the first two doses, but everything was different starting three days after accepting a booster injection.

The mother stated her son was dosed on a Monday, “Tuesday and Wednesday he was fine, but Thursday morning — 72 hours after the booster — he called and said he had a sore throat.”

Keating self medicated for his mild symptoms with hot drinks and throat lozenges, and went to work. However, he had to return home only a few hours into his shift due to feeling exceptionally fatigued.

When asked about his symptoms, Cayleen said Keating told her that he was only experiencing muscle soreness, fatigue, and a sore throat. 

All were symptoms Google search results claimed to be innocuous side effects of vaccination. “He wasn’t really acting sick, just exhausted,” said Cayleen.

Joseph slept for the rest of the day, and attempted to return to work on Friday, but called in sick because he was even more fatigued than the day prior.

The article states that Keating’s mother, a 35-year critical care nursing veteran, took her son’s temperature and pulse, noting he had a fever of 100.2 and a heart rate of 112. She administered tylenol.

His fever went down, but his heart rate remained elevated. Keating’s father, William, had dinner with Joseph at around 5:00 p.m. and left by 6:00. 

A few hours later, Joseph Keating died suddenly while sitting in a recliner, very shortly after having an online conversation with friends. “The phone and remote control were on his lap,” stated Cayleen.

Cayleen stated that when the family went to Joseph’s apartment the next day, they pulled the data from his Apple Watch, which showed two days of arrhythmia in addition to his exact time of death. 

According to screenshots taken from Keating’s phone and provided to The Defender, the man’s heart rate was between 84 to 97 during the evening of Nov. 10 before developing a tachycardia that ranged between 119 and 143 during the evening of Nov. 11.

In the morning of Nov. 12, Keating’s Apple Watch recorded a heart rate as high as 149 at 10:11 a.m., which dropped suddenly to as low as 71 only a half an hour later before returning to the 123 to 141 range.

In the final screenshot provided, Keating’s heart rate is shown to be as low as 66 at 6:51 p.m. on the 12th. The numbers remain consistently low with the exception of a reading of 119 at 7:45 p.m., which fell almost immediately back into the 60s

Cayleen stated regarding her son’s autopsy, “When they first did the preliminaries they couldn’t find anything — his heart looked normal…the pathologist said he was going to do 22 different slides to see what he could find.”

The results of the additional inspection were hard to deny, “When the pathologist looked at the 22 segments of Joseph’s heart, it showed the vaccine inflamed and attacked his entire heart,” she said. 

“There was so much damage…to the heart. It was full multi-focal myocarditis, and it wasn’t just affecting one part of his heart, it was attacking his whole septum and ventricles.”

The veteran nurse also stated, “I knew COVID could cause MIS-C [multisystem inflammatory syndrome], but nobody told me the vaccine was giving people myocarditis…There’s a big difference between COVID giving you myocarditis and a vaccine giving you myocarditis and actually killing you.”

Cayleen said multiple cardiologists told her the case was very peculiar because, “The hallmark signs as a parent that would prompt you to seek medical help were not given to me…He didn’t know his heart was racing, or fluttering or becoming A-fib. All he complained about was the muscle soreness and fatigue.”

The family stated that although both they and the attending pathologist submitted a report to VAERS, three months later, the U.S. Centers for Disease Control and Prevention has followed up with neither.

The CDC’s website claims on a page titled, Investigating Long-Term Effects of Myocarditis – How CDC Is Investigating Myocarditis Health Effects After COVID-19 Vaccination that the “CDC is actively investigating reports of people developing myocarditis (inflammation of the heart muscle) after receiving a mRNA COVID-19 vaccine (Pfizer-BioNTech or Moderna).”

The agency also directly claims that the “CDC is contacting people who meet the case definition for myocarditis following mRNA COVID-19 vaccination.”

Keating’s father, William, told The Defender, “Nobody wants to touch it…I’ve been calling the state health department the last few days and they keep saying they have to wait for the CDC and the facts. I told them the facts are in the autopsy, but they said they had to wait longer.“

Cayleen added, “We’ve heard no response. We contacted the local news station to get the word out that this happened, and they said their hands were tied. We called the pathologist, no comment. The governor, no comment. The health department, no comment. The CDC, no comment. So, nobody’s talking about it.”